MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unilateral adrenalectomy in prone position.Event description: (b)(4).The trocar broke in the middle part during the operation and was discovered on removal when half of the trocar got stuck in the port hole.It is unclear when during the operation the trocar broke.Two different article numbers are sent in by the customer.The customer will send in 2 art no (cts22 and ctf73) lot no 1525327 and lot no 1514216.Additional information received from an applied medical representative via email on 27sep2024: the tm had spoken with the nurse in charge today earlier to confirm the following - both devices broke during the same procedure on (b)(6)2024.Aware date was updated on 26sep2024 for both complaints.No patient injury and broke piece was retrieved after surgery.Intervention: broke piece was retrieved after surgery.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: unilateral adrenalectomy in prone position.Event description: complaint (b)(4) (1 of 2), mfr report number 2027111-2024-00863.Complaint (b)(4) (2 of 2), mfr report number 2027111-2024-00863.The trocar broke in the middle part during the operation and was discovered on removal when half of the trocar got stuck in the port hole.It is unclear when during the operation the trocar broke.Two different article numbers are sent in by the customer.The customer will send in 2 art no (cts22 and ctf73) lot no 1525327 and lot no 1514216.Additional information received from an applied medical representative via email on 27sep24: the applied medical representative had spoken with the nurse in charge today earlier to confirm the following - both devices broke during the same procedure on (b)(6) 24.Aware date was updated on 26 sep 24 for both complaints.No patient injury and broke piece was retrieved after surgery.Additional information received from an applied medical representative via email on 01oct24: no patient was harmed and not a robotic surgery.Intervention: broke piece was retrieved after surgery.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specification.Based on the condition of the returned unit, it is likely that the reported event may have occurred during device manipulation after insertion.It is likely that the cannula shaft fracture was due to uneven cannula wall thickness, which could cause the cannula to be more susceptible to fracture.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20403277
Report Number2027111-2024-00864
Device Sequence Number3351351
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTS22
Device Catalogue Number101472328
Device Lot Number1514216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED BIPOLAR ENERGY.
Patient SexUnknown